# SDR SWAA2022101860145

- Difficulty date: October 14, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 47,006 hours, 28,465 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Tolerance
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SLIDE ABOVE GREEN BAND R1 DOOR / [01] PERFORMED (FORWARD SERVICE DOOR) R1 DOOR SLIDE CYLINDER CHECK PER AMM 25-66-01-200-801. FOUND TO BE SERVICEABLE AT THIS TIME. PERAMM 25-66-01-200-801.
